# SDR SIMA200311101

- Difficulty date: April 17, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9905223
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4246 - DURING CLIMB CREW REPORTED AN ELECTRICAL/SULPHUR ODOR IN THE COCKPIT AND THE FLIGHT ATTENDANT REPORTED A SMALL AMOUNT OF SMOKE IN THE CABIN.  THE AIRCRAFT WAS RETURNED TO ORD AND THE SMOKE DISSIPATED DURING THE LANDING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ACM IAW EMB MM.  OPERAITONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
